The hubbard identity and the absence of phase transitions in some spin systems
H. Fanchiotti,
C.A. García Canal and
H. Vucetich
Physica A: Statistical Mechanics and its Applications, 1978, vol. 90, issue 1, 164-166
Abstract:
The Hubbard identity is used to show the absence of magnetic phase transitions in Heisenberg spin systems in one and two dimensions, generalizing Mermin and Wagner's result in an alternative way as Thorpe has done.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843717890050X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:90:y:1978:i:1:p:164-166
DOI: 10.1016/0378-4371(78)90050-X
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().